Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Continuous light headedness, nausea, loss of appetite, profuse sweating with occasional headache. What could it be?

The last 3 days he has been severely lightheaded (couldn t get out of bed yesterday), nauseous, loss of appetite , profusely sweating, and sometimes a headache . I couldn t find anything online to match the description. I finally got him to go to the ER which is where he is at now but I had to stay home with our kids . Has anyone experienced this if so what was it? Or does anyone know what it could be? I m really freaked out.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that he is having light headedness, nausea, loss of appetite and profuse sweating.
Since there is nausea, loss of appetite and profuse sweating, the infective causes needs to be ruled out.
He may require blood tests to rule out infections.
Hence I advice you to consult your doctor for examination to find out the underlying cause and treatment accordingly.

Thank you
Answered: Sun, 6 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor